# SDR CA091120002

- Difficulty date: November 1, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rod
- Condition: Loose
- Location: Engine Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE CREW COULD NOT RETARD THE LT THROTTLE.  ENG WAS SHUTDOWN AND AN UNEVENTFUL LANDING MADE. IT WAS SUBSEQUENTLY FOUND THE UPPER COWL SUPPORT ROD HAD COME OUT OF ITS STORAGE CLIP AND FALLEN ONTO THE THROTTLE LINKAGE.
